# SDR IPXA12175808

- Difficulty date: September 4, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133200
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CLEVIS ADAPTER IS CORRODED AT FR 22, 23, 24, 25 AND 26 STA Y76.2.  ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER FROM FR22 TO FR26 STA 76.2 IAW A300-5310-48545-B.
